# SDR SWAA101301

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 9,367 hours, 5,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS LENS MISSING AT ROW 14.  REMOVED AND REPLACED LENS PER MM.
